Mathematical Journal of Okayama University volume63 issue1
2021-01 発行

On the stability, boundedness, and square integrability of solutions of third order neutral delay differential equations

Graef, John R. Department of Mathematics, University of Tennessee at Chattanooga
Beldjerd, Djamila Oran’s High School of Electrical Engineering and Energetics
Remili, Moussadek Department of Mathematics, University of Oran 1 Ahmed Ben Bella
Publication Date
2021-01
Abstract
In this paper, sufficient conditions are established for the stability, boundedness and square integrability of solutions for some non-linear neutral delay differential equations of third order. Lyapunov’s direct method is used to obtain the results.
Keywords
boundedness
stability
square integrability
Comments
Mathematics Subject Classification. Primary 34K20, 34K40.